# SDR UPS07550650

- Difficulty date: August 23, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 16,644 hours, 11,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1520, BETWEEN S25R AND S26R.  REPAIRED DENT IAW SRM 53-00-07, THIS IS A CATEGORY B, ZONE 1, M PER DETAIL V, TABLE II PG'S 212 AND 210 FIG 201 10 OF 15.  REPAIR ACCOMPLISHED PER DETAIL I FIG 201, (SHT 4 OF 15).
